prikaz prve stranice dokumenta Toxic epidermal necrolysis associated with carvedilol treatment
No public access
Scientific paper - Case study
Toxic epidermal necrolysis associated with carvedilol treatment
Int. Journal of Clinical Pharmacology and Therapeutics, 48 (2010), 08; 549-551. https://doi.org/10.5414/CPP48549


Cite this document

Vlahović Palčevski, V., Milić, S., Hauser, G., Protic, A., Župan, Ž. .., Reljic, M. & Štimac, D. (2010). Toxic epidermal necrolysis associated with carvedilol treatment. Int. Journal of Clinical Pharmacology and Therapeutics, 48. (08), 549-551. doi: 10.5414/CPP48549

Vlahović Palčevski, Vera, et al. "Toxic epidermal necrolysis associated with carvedilol treatment." Int. Journal of Clinical Pharmacology and Therapeutics, vol. 48, no. 08, 2010, pp. 549-551. https://doi.org/10.5414/CPP48549

Vlahović Palčevski, Vera, Sandra Milić, Goran Hauser, Alen Protic, Željko . Župan, M. Reljic and Davor Štimac. "Toxic epidermal necrolysis associated with carvedilol treatment." Int. Journal of Clinical Pharmacology and Therapeutics 48, no. 08 (2010): 549-551. https://doi.org/10.5414/CPP48549

Vlahović Palčevski, V., et al. (2010) 'Toxic epidermal necrolysis associated with carvedilol treatment', Int. Journal of Clinical Pharmacology and Therapeutics, 48(08), pp. 549-551. doi: 10.5414/CPP48549

Vlahović Palčevski V, Milić S, Hauser G, Protic A, Župan Ž., Reljic M, and sur.. Toxic epidermal necrolysis associated with carvedilol treatment. Int. Journal of Clinical Pharmacology and Therapeutics [Internet]. 2010 August 01 [cited 2024 April 24];48(08):549-551. doi: 10.5414/CPP48549

V. Vlahović Palčevski, et al., "Toxic epidermal necrolysis associated with carvedilol treatment", Int. Journal of Clinical Pharmacology and Therapeutics, vol. 48, no. 08, pp. 549-551, August 2010. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:184:829107. [Accessed: 24 April 2024]